# SDR DALA2025041602974

- Difficulty date: April 12, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909628) FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500-500L LBL 24 WL 156 HAS NUMEROUS AREAS OF CORROSION. REMOVED + REPLACED FLOOR TO SIDEWALL SUPPORT FROM BS 480 - 500L LBL24, W/L 156 IAW B737 SRM 51-40-02-0G + DWG# 143A7500.
